# SDR EISA98242

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CAUTION LIGHT ILLUMINATED ON F/E PANEL FOR MAIN CARGO DOOR DURING FLIGHT.  AIR TURN BACK TO BSL.  INSPECTED CARGO DOOR PER PEMCO MM 52-32-23.  FOUND ALL OPS INDICATORS NORMAL.  (M)
